MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUNAV SWIFTLINK CABLE; ULTRASOUND TRANSDUCER

SIEMENS HEALTHINEERS ACUNAV SWIFTLINK CABLE; ULTRASOUND TRANSDUCER
Model Number 8255715
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: cannot be determined.We were unable to identify the reported issue from the information provided.The root cause could not be determined at this time.Reference: (b)(4).
 
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: blank screen during an ice exam and the acunav probe was not being.Recognized.All ports were tried and the acunav probe was being.Recognized.This occured today tuesday (b)(6) 2023, around 0800 local.Time.The customer used another system to complete the exam.

Brand Name
ACUNAV SWIFTLINK CABLE
Common Device Name
ULTRASOUND TRANSDUCER
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21290856
Report Number3023245-2025-00019
Device Sequence Number15787796
Product Code ITX
UDI-Device Identifier04056869002804
UDI-Public(01)04056869002804
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8255715
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown